# SDR CA120312009

- Difficulty date: March 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 8300 · Accessory Gearboxes
- Part: Drive Shaft
- Condition: Failed
- Location: Agb
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE FLAMEOUT DURING CRUISE WITHOUT ANY PRE-WARNING. AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED AT POINT OF ORIGIN.  TROUBLESHOOTING IS POINTING AT THE AGB DRIVE, TOWERSHAFT.
